MAUDE Adverse Event Report: ARTHREX, INC. UNI GLENOID-PERIPHERAL LOCK SCRW; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

ARTHREX, INC. UNI GLENOID-PERIPHERAL LOCK SCRW; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Model Number UNI GLENOID-PERIPHERAL LOCK SCRW
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 11/27/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that a patient had a reverse shoulder replacement performed on (b)(6) 2015.The peripheral screws on the baseplate had broken requiring the patient to have a revision surgery (b)(6) 2020 at a different facility.The glenoid components were revised and the implant was replaced with an mgs glenoid baseplate.Explanted devices were discarded by the facility at time of procedure.The following original implants were explanted: ar-9120-01, glenoid baseplate, lot 140122110.Ar-9145-30, uni glenoid peripheral locking screw, lot 150018908.Ar-9145-24, uni glenoid peripheral locking screw, lot 140123008.Additional information obtained 12/1/2020: the patient did not suffer any trauma or fall prior to the revision.The surgeon noted the patient was an active golfer and tennis player.

Brand Name
UNI GLENOID-PERIPHERAL LOCK SCRW
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11046528
Report Number1220246-2020-02418
Device Sequence Number1193603
Product Code PHX
UDI-Device Identifier00888867057722
UDI-Public00888867057722
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K142863
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2020
Device Model NumberUNI GLENOID-PERIPHERAL LOCK SCRW
Device Catalogue NumberAR-9145-30
Device Lot Number150018908
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2020
Initial Report FDA Received Date12/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;